Picture of a sphere with binary code

Making Strathclyde research discoverable to the world...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. It exposes Strathclyde's world leading Open Access research to many of the world's leading resource discovery tools, and from there onto the screens of researchers around the world.

Explore Strathclyde Open Access research content

Eigenvalues of a λ-rational Sturm–Liouville problem

Langer, Matthias (2000) Eigenvalues of a λ-rational Sturm–Liouville problem. Mathematische Nachrichten, 210 (1). pp. 163-176. ISSN 0025-584X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The Sturm-Liouville problem (1.1), (1.2) is considered, which depends rationally on the eigenvalue parameter. Estimates for the eigenvalues and especially for the embedded eigenvalues are proved. Moreover, conditions for the non-existence of embedded eigenvalues are given.